How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Neurology
Satisfied Customers: 46961
Experience:  Experienced physician in Neurology
41363181
Type Your Neurology Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I am a 40 women who for the past 4 years has suffered from

Customer Question

Hi I am a 40 women who for the past 4 years has suffered from numbness and extreme pins and needles that thankfully reduce sometimes but never go away! About 6 months ago I experienced this feeling in my face( left) side! This panicked me so went to gp who sent me to neurologist! He examined me and sent me for MRI! All came back fine! I'm on gabapentin and am increasing all the time as not helping much! Recently there has been a burning sensation above my left eye and it's getting worse! I have arthritis and am on methotrexate too! Any ideas as I feel I'm just pestering the go all the time and coming up with blanks! Neurologist thought it was migraine but I rarely have headaches. Thanks in advance
Submitted: 2 months ago.
Category: Neurology
Expert:  Dr. David replied 2 months ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 2 months ago.

methotrexate can cause numbness and pins and needle sensations and burning sensations

methotrexate can damage nerves and can cause neuropathy type symptoms.

your symptoms sound more like neuropathy.

Customer: replied 2 months ago.
I experienced pins and needles long before I was put on methotrexate and diagnosed!
Expert:  Dr. David replied 2 months ago.

rheumatoid arthritis is an autoiimmune disorder

some of your symptoms could be due to RA

do you have bad anxiety symptoms

bad anxiety symptoms can cause magnification of small symptoms to make you more worried.

you could also have pinched nerves in your neck spine which could cause these symptoms.

an MRI scan of your neck could get more information.

Customer: replied 2 months ago.
No anxiety problems! My left side is becoming weaker as has gone on for so long! I work full time and rarely take time off but it's now starting to affect my work! I don't have Ra, gp says it's inflammatory but not Ra! I have it on right side so no where near my left side!
Expert:  Dr. David replied 2 months ago.

methotrexate is a chemotherapy agent used for RA.

ask your doctors for a spine MRI scan to check for problems in your neck spine.

Customer: replied 2 months ago.
Ok thanks
Expert:  Dr. David replied 2 months ago.

let me know if you have other questions.
if done for now, please leave Positive Rating of 5 stars so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you may have to scroll up or down to see the ratings area
you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions
here is my website if you need to reach me:
http://www.justanswer.com/medical/expert-dr-david/
Thanks for using JustAnswers.com